# SDR HALA2013020200016

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 12,493 hours, 2,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 43261590002
- Part serial: 02411
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM- AFT CARGO SMOKE FOLLOWED PROCEDURE.  SMOKE WARNING REPORT SHOW DETECTOR 8 WH FAULTED 12 TIMES THIS FLIGHT NO OTHER SMOKE DETECTOR FAULTS NOTED.  R & R DETECTOR 8WH IAW AMM 26-16-00. OPS CHECKED GOOD.  R & R FILTER HALOW ASSY IAW AMM 26-23-00.  R & R BOTTLE IAW AMM 26-23-41.  CONTINUE R & R FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-41. OPS CHECKED NORMAL.
